# SDR BJNA100302

- Difficulty date: March 9, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  FOUND WIRE PULLED OUT OF TERMINAL END R & R TERMINAL.  OPS CHECK GOOD.
